# SDR BMAC050010

- Difficulty date: August 6, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N530PA
- Make and model: Jetair JETSTM4101
- Aircraft serial: 732
- Engine: Garrtt TPE33110UG
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ERATIC TORQUE +/- 4 PERCENT RT ENGINE INDICATION.  MAINTENANCE CLEANED PLUG AT DELTA P/P TRANSDUCER IAW J31 MM 76-10-21, PERFORMED ENGINE RUN, OPS CHECKED GOOD AT THIS TIME.
